# SDR AALA201507029004

- Difficulty date: July 1, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A321-231
- Aircraft serial: 6569
- Aircraft time: 581 hours, 224 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM12022
- Condition: Low Pressure
- Location: R1 Door
- Part time: 581 hours, 224 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR PRESS LOW.  SERVICED R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001A.
